# SDR UIEA200600122

- Difficulty date: June 1, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 96,449 hours, 16,542 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP660
- Part serial: P37696
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

APU FIRE BOTTLE WAS DISCHARGED DUE TO HEAVY BLACK SMOKE COMING FROM INLET, TAILPIPE, AND COWLING OF APU.  APU INOP DUE TO FIRE BOTTLE PREVIOUSLY DISCHARGED.  FIRE BOTTLE TRANSFERRED TO DI PG 88002 CAT C, PER MEL 26-8 M06-056.  INSPECTED APU PER MM 49-11-00 PG601.  TRANSFERRED TO DI PG CAT C, PER MEL 49-1 DMI M06-057.
